# SDR YHLR20119403

- Difficulty date: February 23, 2011
- Submitted: March 16, 2011
- Operation: General aviation
- Aircraft: N5090M
- Make and model: Beech 76
- Aircraft serial: ME34
- Aircraft time: 1,745 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 91000001001
- Part serial: 5612
- Condition: False Indication
- Location: Cockpit
- Part time: 469 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATTITUDE DISPLAY SLOWLY ROLLS RT AND PITCHES DOWNWARD ON GROUND AND IN FLIGHT. REPLACED EFD-1000 PRO DISPLAY AS REQUIRED.  PERFORMED SYS OPS CHECKS IAW EFD1000 INSTALLATION MANUAL 900-00003-001.
